Show simple item record

AuthorGut, Allandc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:02:26Zdc.date.accessioned
Available in OPARU since2018-05-09T08:02:26Zdc.date.available
Date of first publication2011dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDelayed sumsdc.subject
KeywordWindowdc.subject
KeywordLaw of the iterated logarithmdc.subject
KeywordLaw of the single logarithmdc.subject
KeywordSums of i.i.d. random variablesdc.subject
KeywordSlowly varying functiondc.subject
KeywordMultidimensional indicesdc.subject
KeywordRandom fieldsdc.subject
Keyworditerated logarithmdc.subject
Keywordsingle logarithmdc.subject
Keywordlawsdc.subject
Keywordtheoremsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the LSL for Random Fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10959-009-0265-zdc.identifier.doiExternal
Source - Title of sourceJOURNAL OF THEORETICAL PROBABILITYsource.title
Source - Place of publicationSPRINGER/PLENUM PUBLISHERSsource.publisher
Source - Volume24source.volume
Source - Issue2source.issue
Source - Year2011source.year
Source - From page422source.fromPage
Source - To page449source.toPage
Source - ISSN0894-9840source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000289853900007uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record